Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes
Blurred Vision (2137); Visual Disturbances (2140); Capsular Bag Tear (2639)
Date of Event
02/18/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens+ (lal+, sn (b)(6), +21.0d) was explanted due to blurry vision and visual disturbances and a new light adjustable lens (lal, sn (b)(6), +21.0d) implanted as a replacement.During the explant procedure, a posterior capsule tear occurred and an anterior vitrectomy was performed.